# SDR AALA961240

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt Fwd Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND THE RIGHT FORWARD ENTRY DOOR OUTSIDE EMERGENCY EXIT LIGHT INOPERATIVE.  TIGHTENED LOOSE GROUND WIRE ON RIGHT FORWARD ENTRY DOOR OUTSIDE EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
